MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTSCR F/FEM NECK SYST; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTSCR F/FEM NECK SYST; APPLIANCE,FIXATION,NAIL
Model Number 04.168.480S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent hip revision surgery due to malunion and femoral neck collapse.The surgeon removed one (1) femoral neck system plate, one (1) femoral neck bolt, one (1) antirotation femoral neck screw, and one (1) 5mm ti locking screw.The original procedure date is unknown.The hardware was removed with no issues.The patient was then implanted with a hip hemi arthroplasty.The procedure was successfully completed.This report is for one (1) antirotscr f/fem neck syst.This is report 3 of 4 for (b)(4).

Brand Name
ANTIROTSCR F/FEM NECK SYST
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11438949
Report Number2939274-2021-01236
Device Sequence Number11647529
Product Code KTT
UDI-Device Identifier10886982274588
UDI-Public10886982274588
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.480S
Device Catalogue Number04.168.480S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;